# SDR UALA2012010400090

- Difficulty date: January 2, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,457 hours, 10,903 cycles
- Engine: Pwa PW4056
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: S231T1022
- Part serial: 552
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S VSI OFF FLAG IN VIEW AND POINTER INDICATES DESCENT.  REPLACED NR 1 VSI, CHECKED GOOD.
